# SDR IXXA20120618016O

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 90,871 hours, 24,268 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 EGT FLUCTUATED RAPIDLY AND THEN DROPPED TO ZERO DURING TAKEOFF ROLL.  TAKEOFF ABORTED AT APPROX 40 KNOTS.  ACFT RETURNED TO BLOCKS.  INSPECTED THERMOCOUPLE HARNESS JUNCTIONS.  NO DEFECTS NOTED.  REMOVED, CLEANED AND INSPECTED EGT HARNESS PYLON CONNECTOR.  INDICATION OPS CHECKED GOOD ON ENGINE RUN IAW ENGINE RUN HANDBOOK 70.01 AND MM 77-28-0. COMPLIED WITH GMM 3.124. ENGINE RUN PERFORMED BY CREW.
